# SDR DALA2023012500619

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 STRINGER 15L HAS A CRACK APPROX. 1" LONG (JUST FWD OF 3L DOOR) IN BETWEEN FRAMES 53.5 AND 53.6 AND CRACK EMITTING FROM RIVET HOLE JUST FWD OF STRINGER CRACK. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 15L PER A330 SRM 51-72-11. (2598547)
